# SDR HALA2018111400585

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 21,735 hours, 3,376 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM "ENG 1 AIR EXCHANGER FAULT".// TROUBLESHOT FAULT MESSAGE FOR FLIGHT REPORT PER A330 TSM 79-20-00-810-809-A.  OPERATIONALLY CHECKED AIR EXCHANGER VALVE.  NO FAULTS NOTED. VISUALLY CHECKED ALL CANNON PLUGS AND PINS ATTACHED TO AIR EXCHANGER.  ALL CHECKS NORMAL.  COULD NOT DUPLICATE FAULT. OK FOR SVC.
